Volume 11 Number 6
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 11
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)

Managing Editor Bjorn Poonen
    Department of Mathematics
  MIT, 2-244
  77 Massachusetts Ave.
  Cambridge, MA 02139-4307
  USA

Editorial Board Chair David Eisenbud
    Mathematical Sciences Research Institute
  17 Gauss Way
  Berkeley CA 94720-5070
  USA

  Department of Mathematics
  University of California
  Berkeley CA 94720-3840
  USA

Richard E. Borcherds
Department of Mathematics
University of California
Berkeley CA 94720-3840
USA
Jean-Louis Colliot-Thélène
Laboratoire de Mathématiques
Université Paris-Sud - Bât 425
91405 Orsay Cedex
France
Brian Conrad
Department of Mathematics
Stanford University
Stanford CA 94305
USA
Samit Dasgupta
Department of Mathematics
University of California at Santa Cruz
1156 High St
Santa Cruz, CA 95064
USA
David Eisenbud
Mathematical Sciences Research Institute
17 Gauss Way
Berkeley CA 94720-5070
USA
Hélène Esnault
Freie Universität Berlin
FB Mathematik und Informatik
Arnimallee 3, Zimmer 110
14195 Berlin
Germany
Gavril Farkas
Humboldt Universität zu Berlin
Institut für Mathematik
Unter den Linden 6
Berlin 10099
Germany
Hubert Flenner
Ruhr-Universität
Fakultät für Mathematik
Universitätsstraße 150
44780 Bochum
Germany
Sergey Fomin
Department of Mathematics
University of Michigan
530 Church Street
Ann Arbor, MI 48109-1043
USA
Edward Frenkel
Department of Mathematics
University of California
Berkeley CA 94720-3840
USA
Andrew Granville
Département de mathématiques et de statistique
Université de Montréal
CP 6128 succ. Centre-Ville
Montréal QC H3C 3J7
Canada
Joseph Gubeladze
Department of Mathematics
San Francisco State University
San Francisco CA 94132
USA
Roger Heath-Brown
Mathematical Institute
Radcliffe Observatory Quarter
Woodstock Road
Oxford OX2 6GG
UK
Craig Huneke
Department of Mathematics
University of Virginia
Charlottesville, VA 22904-4137
USA
Kiran S. Kedlaya
University of California, San Diego
Department of Mathematics
9500 Gilman Drive #0112
La Jolla, CA 92093-0112
USA
János Kollár
Department of Mathematics
Princeton University
Fine Hall, Washington Road
Princeton NJ 08544-1000
USA
Hendrik W. Lenstra
Mathematisch Instituut
Universiteit Leiden
Postbus 9512
2300 RA Leiden
The Netherlands
Yuri Manin
Department of Mathematics
Northwestern University
2033 Sheridan Road
Evanston IL 60208-2730
USA
Philippe Michel
Ecole Polytechnique Federale de Lausanne
EPFL, Station 8
1015 Lausanne
Switzerland
Susan Montgomery
University of Southern California
3620 South Vermont Ave., KAP 108
Los Angeles CA 90089-2532
USA
Shigefumi Mori
Research Institute for Mathematical Sciences
Kyoto University
Kyoto, 606-8502
JAPAN
Martin Olsson
Department of Mathematics
University of California
Berkeley CA 94720-2840
USA
Raman Parimala
Dept of Math & CS, MSC W401
400 Dowman Dr.
Emory University
Atlanta GA 30322
USA
Jonathan Pila
Mathematical Institute
University of Oxford
24-29 St Giles'
Oxford OX1 3LB
UK
Anand Pillay
Department of Mathematics
University of Notre Dame
Notre Dame IN 46556
USA
Michael Rapoport
Mathematisches Institut
Universität Bonn
Endenicher Allee 60
53115 Bonn
Germany
Victor Reiner
School of Mathematics
University of Minnesota
Minneapolis MN 55455
USA
Peter Sarnak
Department of Mathematics
Princeton University
Fine Hall, Washington Rd.
Princeton NJ 08544-1000
USA
Joseph H. Silverman
Mathematics Department, Box 1917
Brown University
Providence, RI 02912
USA
Michael Singer
Department of Mathematics
North Carolina State University
255 Harrelson Hall Box 8205
Raleigh NC 27695
USA
Christopher Skinner
Mathematics Department
Princeton University
Fine Hall, Washington Road
Princeton NJ 08544-1000
USA
Vasudevan Srinivas
School of Mathematics
Tata Institute of Fundamental Research
Homi Bhabha Rd., Colaba
Mumbai 400 005
India
J. Toby Stafford
School of Mathematics
The University of Manchester
Oxford Road
Manchester M13 9PL
UK
Pham Huu Tiep
Department of Mathematics
University of Arizona
617 N. Santa Rita Ave.
Tucson, AZ 85721-0089
USA
Ravi Vakil
Department of Mathematics
Stanford University
Stanford CA 94305-2125
USA
Michel van den Bergh
Hasselt University
Campus Diepenbeek
Agoralaan - Gebouw D
BE - 3590 Diepenbeek
Belgium
Marie-France Vignéras
Institut de Mathématiques de Jussieu
Université Paris VII
175 rue du Chevaleret
Paris 75013
France
Kei-Ichi Watanabe
Dept. of Mathematics
College of Humanity and Sciences
Nihon University
3-25-40, Sakura-Josui, Setagaya-Ku
Tokyo 156-8550
Japan
Shou-Wu Zhang
Department of Mathematics
Princeton University
Washington Road
Princeton, NJ 08544
USA